Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 77, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 27, 2012, 3:09 AM CST. It took effect at Nov 27, 2012, 12:00 PM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2012, 3:09 AM CST (09:09 UTC)
- In effect from
- Nov 27, 2012, 12:00 PM CST
- Expired
- Nov 27, 2012, 8:29 PM CST
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
241 WHUS73 KGRB 270909 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 AM CST TUE NOV 27 2012 ...INCREASING SOUTHWEST WINDS TODAY... .SOUTHWEST WINDS WILL INCREASE TODAY AS A COLD FRONT SLIDES TOWARD THE AREA FROM THE NORTHERN PLAINS. WINDS WILL SHIFT WEST BEHIND THE FRONT THIS EVENING...THEN DECREASE AFTER MIDNIGHT. LMZ521-541-271715- /O.NEW.KGRB.SC.Y.0077.121127T1800Z-121128T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 309 AM CST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM CST WEDNESDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY...THEN SHIFT WEST THIS EVENING BEFORE DIMINISHING LATER IN THE NIGHT. * WAVES...3 TO 5 FOOT WAVES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
3 follow-up statements
096 WHUS73 KGRB 271519 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 919 AM CST TUE NOV 27 2012 ...INCREASING SOUTHWEST WINDS TODAY... .SOUTHWEST WINDS WILL INCREASE TODAY AS A COLD FRONT SLIDES TOWARD THE AREA FROM THE NORTHERN PLAINS. WINDS WILL SHIFT WEST BEHIND THE FRONT THIS EVENING...THEN DECREASE AFTER MIDNIGHT. LMZ521-541-272330- /O.CON.KGRB.SC.Y.0077.121127T1800Z-121128T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 919 AM CST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY...THEN SHIFT WEST THIS EVENING BEFORE DIMINISHING LATER IN THE NIGHT. * WAVES...3 TO 5 FOOT WAVES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
965 WHUS73 KGRB 272132 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CST TUE NOV 27 2012 ...INCREASING SOUTHWEST WINDS THIS EVENING... .SOUTHWEST WINDS WILL INCREASE THIS EVENING AS A COLD FRONT SLIDES TOWARD THE AREA FROM THE NORTHERN PLAINS. WINDS WILL SHIFT WEST BEHIND THE FRONT THIS EVENING...THEN DECREASE OVERNIGHT. LMZ521-541-280545- /O.CON.KGRB.SC.Y.0077.000000T0000Z-121128T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 332 PM CST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING...THEN SHIFT WEST TONIGHT BEFORE DIMINISHING OVERNIGHT. * WAVES...3 TO 5 FOOT WAVES ARE EXPECTED...THEN EASE TO 2 TO 4 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
901 WHUS73 KGRB 280229 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 829 PM CST TUE NOV 27 2012 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-541-280330- /O.CAN.KGRB.SC.Y.0077.000000T0000Z-121128T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 829 PM CST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 2:58 AM CST, 11 minutes earlier.
Area forecast discussion, Nov 27, 2:58 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 258 AM CST TUE NOV 27 2012 .SYNOPSIS...RATHER TRANQUIL WX FOR THIS TIME OF YEAR WITH TEMPERATURES MODERATING BACK TO ABOVE NORMAL. BROAD BUT SHALLOW LARGE-SCALE TROF NOW OVER THE GREAT LAKES RGN WL SHIFT INTO THE ERN CONUS AND THEN LIFT OUT ACRS ERN CANADA ALLOWING THE UPR FLOW TO FLATTEN BACK TO ZONAL FOR LATE IN THE WEEK AND THE WEEKEND. THE TREND FOR NEXT WEEK SEEMS TO BE FOR AN UPR TROF FM THE ERN PAC TO PROGRESS INTO THE WRN CONUS...BUT WITH ONLY MODEST AMPLIFICATION. THE DEVELOPING ZONAL FLOW REGIME WL ALLOW TEMPS TO RISE BACK TO ABV NORMAL LEVELS...THOUGH THE SNOW COVER NOW ACRS MUCH OF THE AREA MAY SLOW THAT A BIT. THE ZONAL REGIME WL BRING WEAK WX SYSTEMS ACRS THE AREA FM TIME TO TIME. THOSE WL GENERATE SOME LGT PCPN...BUT WITH GULF MOISTURE REMAINING WELL TO OUR S...AMNTS SHOULD END UP BLO NORMAL FOR THE PERIOD. && .SHORT TERM...TDA/TNGT/WED. FAIRLY TRANQUIL WX FOR EARLY WINTER. UPR TROF CROSSING THE RGN TDA/TNGT WL STRENGTHEN A BIT AS SPEED MAX DIGS ESE DOWN THE UPSTREAM SIDE OF THE TROF. COMBO OF SOME QG FORCING AND DIV IN LFQ OF SPEED MAX MAY GENERATE SOME SHSN ACRS THE N AT TIMES...ESP INVOF COLD FRONT SLIPPING INTO THE FCST AREA TDA/TNGT. WL CARRY CHC POPS ACRS THE N...AND JUST FLURRIES ACRS MOST OF THE REST OF THE AREA AS MOISTURE WL BE LIMITED. ANY LINGERING PCPN SHOULD END EARLY WED. TEMPS FM PREV FCST SEEMED REASONABLE SO NO SIG CHGS NEEDED. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. UPPER FLOW WAS FORECAST TO BECOME ZONAL BY THE END OF THE WEEK WITH RELATIVELY WEAK SHORT WAVES PASSING THROUGH THE REGION BEFORE A TROUGH AMPLIFIES OVER THE PLAINS EARLY NEXT WEEK. THE ZONAL FLOW SHOULD RESULT IN A WARMING TREND FOR THE AREA...WITH HIGHS 10 DEGREES OR MORE ABOVE NORMAL BY THE END OF THE PERIOD. THE WARMER TEMPERATURES SHOULD RESULT IN MORE LIQUID THAN FROZEN PRECIPITATION WITH THE PASSING SHORT WAVES...AND THE SYSTEMS SHOULD NOT BRING MUCH MOISTURE ALONG WITH THEM. HAVE CHANCES FOR MAINLY RAIN DURING THE WEEKEND WITH SOME SLIGHT CHANCE POPS DURING THE WEEK. && .AVIATION...FOR THE 12Z TAF ISSUANCE. EXPECT MAINLY VFR CONDITIONS...THOUGH SOME MVFR CIGS NOW OVER NRN MN COULD SLIP INTO THE N TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MG
Hazardous weather outlook, Nov 26, 2:25 PM CST, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 225 PM CST MON NOV 26 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 225 PM CST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-272030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 225 PM CST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.